# SDR FDEA2020072381634

- Difficulty date: July 18, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60223
- Condition: Worn
- Location: Bs 1370-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX BS 1360 & LBL 8.50,  SEAT TRACK WORN.   REMOVED AND REPLACED THE SEAT TRACK SECTION FROM BS 1370 TO 1410 IAW SRM 53-70-00, FIG 1, SHT 1, VOL 1.
